# SDR USAA950428

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48119
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Cracked
- Location: Fs 980
- Part time: 37,875 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK INSPECTION, FOUND .5 INCH CRACK IN STATION 980 BELTFRAME AT HI-LOCK FASTENER LONGERON 16L LEFT LAV AREA.  SPLICED IN NEW SECTION OF BELTFRAME PER SRM 53-03 FIG 32 SHT 2.  (M)
